# SDR 96ZZZX3293

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4501W
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Sw Tube
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FAT - FLT 433 - NR 2 ENGINE LOST OIL PRESSURE.  CREW SHUT DOWN ENGINE IN-FLIGHT.  OIL LEAKING OUT THROUGH OIL PRESSURE SWITCH TUBE, 'BANJO' FITTING.
